| Model Number |
TJF-150 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation through complaint information, degradation is the possible cause of the failure.The most probable cause is component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that a chip in the adhesive around the lg lens was found.There was no patient involvement.